Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Boil near anus, trouble sitting, feverish, no bleeding. Which medicine will help?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 846 Questions
Hi doctor ,I have developed a boil near my anal area ...Having trouble in Sitting as it pains also feeling feverish.However there is no bleeding from anal .Which medicine would help?

Posted Thu, 20 Sep 2012 in Skin Hair and Nails
Answered by Dr. Ketan Vagholkar 4 hours later
Thanks for writing in.
A boil in the perianal region signifies perianal sepsis. This has to be treated meticulously. I would suggest the following treatment.
1. Antibiotic course for 7 days
a. tab cifran 500mgms twice daily after meals
b. tab flagyl 400mgms three times a day after meals.
2. Pain killers ( 5 days)
a. tab enzoflam 1 tab three times a day after meals.
b. tab chymoral forte 1 tab three times a day before meals.
3. Antacids
a. tab rantac 150mgms twice a day before meals.

LOCAL tretament
Sietz bath ( fomentation of the area in warm water mixed with magnesium sulphate powder 1 XXXXXXX ) twice a day.

With the above treatment if the boil does not settle or if it ruptures then you will have to seek surgical opinion and treatment.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor